# SDR AALA20011965

- Difficulty date: October 29, 2001
- Submitted: December 19, 2001
- Operation: Air carrier
- Aircraft: N397AN
- Make and model: Boeing 767323
- Aircraft serial: 29604
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT INOPERATIVE.  CLEANED EMERGENCY EXIT LIGHT LAMP SOCKET.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
